# SDR IPXA2M75041

- Difficulty date: July 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75584
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING L/E SKIN UPPER SURFACE GOUGED AT OTBD END OF NR 8 SLAT REPAIRED RT WING FIXED L/E EXTERIOR SKIN UPPER SURFACE BETWEEN STA  XOS 1185 AND 1093 CANTED, 9.1 IN FWD OF FRONT SPAR IAW STASA EA 011-5730-01-A4155 REV IR EO 5730-48263-A.
